# SDR SWIA200514804

- Difficulty date: March 28, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 5,016 hours, 4,256 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Protection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE ILLUMINATED OUT OF 1000 FT ON DEPARTURE AND REMAINED ON UNTIL LANDING.  REMOVED AND REPLACED SPS CONTROL UNIT PER CRJ MM 27-35-01, OPERATIONAL CHECK GOOD.  P/N 3995100208, S/N OFF 1047.
